| Model Number |
KW1818CS |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is not marketed in us, therefore 510k is not applicable.Model kw-1818cs is available in the usa with a 510k number k010740.Evaluation summary: it was caused due to a physical impact on the device.This report is being filed as part of the pentax backlog management plan.
Event or Problem Description
There was no report of patient harm.When the operation was checked by sterilization before use, the cup did not open.It could not be used in the inspection.